# SDR 2007FA0000194

- Difficulty date: February 21, 2007
- Submitted: March 5, 2007
- Operation: General aviation
- Aircraft: N224EA
- Make and model: Braero HS125700A
- Aircraft serial: 257088
- Engine: Garrtt TFE731*
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 25TP1001A
- Condition: Corroded
- Location: Horiz Stab
- Part time: 9,121 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT AND RT HORIXONTAL STABILIZER LEADING EDGES HAD SEVERE CORROSION WHERE THE TKS PANELS ATTACH.  AFTER COMPLETE DISASSEMBLY, IT WAS DETERMINED TO BE BEYOND ECONOMICAL REPAIR.  THIS AREA HAD BEEN INSPECTED AT MFG 2.5 YEARS PRIOR TO THIS DISCOVERY.  (K)
